Doctor insights on:
Why Do I Have To Have My Eyes Dilated More Than Once A Year
I had a bad case of optic neuritis in my eye a year ago w/ ms. I notice that pupil is almost always dilated larger still. Normal? Or cause for concern
Yes: It is not that unusual to have a persistent pupillary abnormality following optic neuritis. Usually it is only detectable by someone performing a "swinging flashlight test" (usually an eye doctor) but sometimes can be seen by the patient or family member in normal light. ...Read moreSee 2 more doctor answers
In the past 4 months my eyes were dilated 7 times is this harmful to my eyes. Is there a maximum of allowed dilations per year?
No harm: The iris naturally dilates and contracts frequently from reflex activity due to light and dark. So it is used to motion that makes it larger. Artificial dilation utilizes variants of natural pharmacology for an exaggerated dilation effect. The iris is used to this and will suffer no harm so don t worry about this need which presumably helped your eye diagnosis and treatment. ...Read more
Hi, im a 21 year old female, lately my eyes have been sensitive, they seem lighter and my pupils seem to be dilated 80 % of the time ...
Dilated pupils: The most common reason for dilated pupils is drug use. There are certain drugs that cause the pupils to dilate, and many of these are abused by teens. Alternatively, it's becoming more popular in teen girls to use actual dilating drops in their eyes, as wide pupils are considered attractive to many of the girls and they do it to bring attention to their eyes. Have seen more abuse of these drops. ...Read moreSee 1 more doctor answer
No: Discomfort might last for a few hours, but damage from these low light activities- very unlikey. . Do not stare at sun or at any very bright light source. ...Read more
Probably not: You may be thinking of some other drugs which dilate the pupils. Xanax is a sedative and as such can give a signal to small automatic muscles to relax. But xanax also happens to have a small adrenaline signal which works to constrict small muscles. In an overdose there would be more sedation than activation, possible dilated pupils and they may appear drunk. This is an life threatening emergency. ...Read more
- Talk to a doctor live online for free
- My three year old seems to always have a runny nose what can i do
- Why do i have a pain in my tush when i need to have a bowel movement?
- Why do i have a headache behind my eyes?
- Ask a doctor a question free online
- Why do my eyes ache when i have a cold?
- Why does my lower back hurt extremely bad before i have to make a bowel movement?
- Why do i have a strong pulse in my stomach?
- Why do i have a pimple in my ear?
- Talk to a ophthalmologist online for free